# SDR DALA2021010600075

- Difficulty date: January 1, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 106 hours, 17 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L CHECK SLIDE PRESS ON FAB PANEL.  CORRECTIVE ACTION: REMOVED SLIDE 2L, PER AMDS WC.  INSTALLED SLIDE PER AMDS WC.
